Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Kurt Strebel
Title: Quadratic differentials
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge · Band 5, Springer-Verlag, Berlin, 1984, xii + 184 pp., $38.00. ISBN 3-5401-3035-7.

References [Enhancements On Off] (What's this?)

  • 1. William Abikoff, The real analytic theory of Teichmüller space, Lecture Notes in Mathematics, vol. 820, Springer, Berlin, 1980. MR 590044
  • 2. Lars V. Ahlfors, On quasiconformal mappings, J. Analyse Math. 3 (1954), 1–58; correction, 207–208. MR 0064875
  • 3. Lipman Bers, Quasiconformal mappings and Teichmüller’s theorem, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 89–119. MR 0114898
  • 4. Lipman Bers, An extremal problem for quasiconformal mappings and a theorem by Thurston, Acta Math. 141 (1978), no. 1-2, 73–98. MR 0477161
  • 5. Travaux de Thurston sur les surfaces, Astérisque, vol. 66, Société Mathématique de France, Paris, 1979 (French). Séminaire Orsay; With an English summary. MR 568308

Review Information:

Reviewer: Howard Masur
Journal: Bull. Amer. Math. Soc. 12 (1985), 265-267